# SDR SWIA202055243

- Difficulty date: November 11, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE SEAT RAIL FS 784-FS 840.  C-CHECK RO 1/5/2021.  NEW SEAT RAIL P/N SH670-36260-3 INSTALLED, PER AMM 53-00-49-400-801.  SCREWS TORQUED, PER AMM 20-21-00-910-801.  CALIBRATED TOOL USED: TUC6037, S/N 6EM100659.  CALIBRATION DUE 1/31/2021.  SEE CONTINUATION CARD FOR MORE DETAILS.
